# SDR DALA2020123104355

- Difficulty date: December 31, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 50,533 hours, 25,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Frozen
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT CREW REPORTED CATERING CAN`T CLOSE AFT L2 DOOR.  CORRECTIVE ACTION: FOUND GUSSET LOCK FROZEN.  THAWED LOCK OPERATION NORMAL.
